The Michigan Mathematical Journal

On the WDVV equation in quantum K-theory.

Alexander Givental

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 48, Issue 1 (2000), 295-304.

Dates
First available: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132720

Mathematical Reviews number (MathSciNet)
MR1786492

Digital Object Identifier
doi:10.1307/mmj/1030132720

Zentralblatt MATH identifier
01700874

Subjects
Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 19E08: $K$-theory of schemes [See also 14C35] 53D45: Gromov-Witten invariants, quantum cohomology, Frobenius manifolds [See also 14N35]

Citation

Givental, Alexander. On the WDVV equation in quantum K -theory. The Michigan Mathematical Journal 48 (2000), no. 1, 295--304. doi:10.1307/mmj/1030132720. http://projecteuclid.org/euclid.mmj/1030132720.


Export citation